# SDR QXEA200800041

- Difficulty date: January 23, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 16,943 hours, 17,056 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - INTERMITTENT MASTER CAUTION FOR FIRE DETECTION.  FAULT "A" FOR THE NUMBER 2 ENGINE.  CYCLED OFF AND ON ABOUT 4 TIMES OVER 3 MINUTES IN CRUISE, THEN NO FURTHER INDICATIONS FOR THE REST OF THE FLIGHT.  MAINTENANCE INSPECTED THE FIRE LOOP FOR DAMAGE, NONE NOTED.  CLEANED AND INSPECTED THE CONNECTOR FOR THE FIRE LOOP AND THE CONTROL AMPLIFIER.  PERFORMED OPERATION CHECK WITH NO DEFECTS NOTED.  RAN ENGINE AT 93 PERCENT FOR 15 MINUTES WITH NO DEFECTS.  DISCREPANCY NOT DUPLICATED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
